# SDR DALA2023072706099

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ANGLES (2 EA) WAS FOUND DURING DOOR JAMB DISASSEMBLY. SUMMARY OF NRC 00196: CORROSION LEVEL 2. ANGLES (2 EA) WERE FABRICATED AND INSTALLED PER B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7 AND 51-41-05-0G. (LP #2886801)
